# SDR 2008UALA03095

- Difficulty date: May 29, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N513UA
- Make and model: Boeing 757222
- Aircraft serial: 24810
- Aircraft time: 59,243 hours, 22,104 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING STRIP IN REAR OF AIRCRAFT HAS COME LOOSE, LAST ROW IN COACH.  RE-INSTALLED EEL LIGHTING, ALL OPS TESTS NORMAL.
